# SDR ASOA01241

- Difficulty date: November 17, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION IN ATL, THE FORWARD SECTION OF THE EMERGENCY TRACK LIGHTING WAS INOPERATIVE.  MAINTENANCE CLEANED CONTACTORS ON BOTH LIGHT ASSEMBLIES.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
